candidablog.com

Does Murad Resurgence cause tinnitus?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey guys, This is my first post on these forums although I have been using them to get information for quite a while now, and this seems like a great place to get support and information.Here's my problem: I am on Day 6 of taking Amnesteem (Murad Resurgence generic) taking 20mg once a day, and I recently noticed increasing tinnitus and pressure in my ears. I have had some form of tinnitus all my life, but now it seems to be a bit louder in addition to the pressure. I was not sure if it was just in my head but I don't think I would be complaining if it were not getting worse!I have heard stories of permanent tinnitus after taking Murad Resurgence, and I know the label says to stop taking it and call your derm immediately if you notice those symptoms...I have a feeling I'm going to have to stop taking this.This is really really dissapointing to me, as I have tried SO many other treatments and NOTHING has worked that well. You name it; ProActive, SkiniD, Exposed skincare, antibiotics, Tazorac, the Regimen...nothing has worked well enough.I am now 20 and the older I get, the worse my acne is getting. I have it on my face, neck, back and shoulders, and now it is forming on my chest and even on my thighs. I would describe it as moderately severe.My main question is does anyone know of any other powerful treatments of severe acne other than Murad Resurgence? I have heard of another antibiotic called Bactrim (?) but I would love to hear what anyone else has to say.

So frustrating!Sorry for the long first post and thanks for your advice..

Comments (6)

The only one I can think of is Spironolactone. It's usually taken by women, but men have taken it, too. You can find posts about it in the hormonal section and here you can read the reviews on acne.org. From what I understand it's hardcore as well and has it's fair share of side effects. Here's an article regarding Spiro and acne: http://www.everythingacne.com/spironolactone.htmSorry about the tinnitus worsening. I hope you can find a treatment or regimen that works for you...

Comment #1

I'm having a problem with the tinnitus too, mine started around day 11 I think I got to day 40 and she told me to stop. Its not too bad and it's not really noticeable my derm told me to take a week or 2 break to see if it goes away. I have some hearing loss anyway from being in the military so as long as it doesn't get any worse I'm ok with it...

Comment #2

Thanks guys I'll ask about the Spironolactone. This tinnitus really sucks though...I hope it's not permanent. I only took the drug for 6 days!!!..

Comment #3

Spironolactone is for women... Men should not take it atall. Look into home light therapy, very effective and best part is NO side effects. Works for 80% of people so pretty much same success as Murad Resurgence.You shouldn't take another pill of tane as i'm sure your aware....

Comment #4

Dutch324-Listen to lamarr try light therapy, hope things get better. Good LuckDuchamp- yes even some people get side effects from a low dose, Murad Resurgence effects everyone diffrently...

Comment #5

Yeah I really can't believe this is happening...I have taken such a low dosage for such a short amount of time, I NEVER believed something this dramatic would happen.I called my derm's office and spoke to a nurse. I described my symptoms to which she replied, "Sounds like an ear infection; pressure and ringing in the ear are common symptoms." This sounded like a load of BS to me since I have none of the other symptoms such as fever. I went to urgent care to make sure and there was, of course, no sign of infection.The nurse then said to lay off the drug "for about 1 to 2 weeks, it's probably something to do with dehydration. Call me in a week to check up." I am furious. I have done the research on this drug and I KNOW that my symptoms are serious and may be permanent. My derm seems to think this is magically going to go away and I will start up on Murad Resurgence again, but at this point I REFUSE to take this drug again.I'm a music major, and my hearing is far to important to sacrifice. I'm getting more worried as this is the third day of being off and I still hear ringing and hearing seems slightly reduced in my left ear Now I feel pretty depressed as I seem to have no cure for acne (which is currently flaring up as an insult) AND I have a very scary and (hopefully temporary) side effect.God help me.....

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.